Back to Search
Start Over
Topological Self-joinings of Cartan Actions by Toral Automorphisms
- Source :
- Duke Math. J. 161, no. 7 (2012), 1305-1350
- Publication Year :
- 2011
-
Abstract
- We show that if $r\geq 3$ and $\alpha$ is a faithful $Z^r$-Cartan action on a torus $T^d$ by automorphisms, then any closed subset of $(T^d)^2$ which is invariant and topologically transitive under the diagonal $\bZ^r$-action by $\alpha$ is homogeneous, in the sense that it is either the full torus $(T^d)^2$, or a finite set of rational points, or a finite disjoint union of parallel translates of some d-dimensional invariant subtorus. A counterexample is constructed for the rank 2 case.<br />Comment: 40 pages
- Subjects :
- Pure mathematics
Transitive relation
37A45
General Mathematics
37C85
010102 general mathematics
Diagonal
Torus
Dynamical Systems (math.DS)
16. Peace & justice
Automorphism
01 natural sciences
Homogeneous
0103 physical sciences
FOS: Mathematics
010307 mathematical physics
0101 mathematics
Invariant (mathematics)
Mathematics - Dynamical Systems
Finite set
Counterexample
Mathematics
Subjects
Details
- Language :
- English
- ISSN :
- 13051350
- Database :
- OpenAIRE
- Journal :
- Duke Math. J. 161, no. 7 (2012), 1305-1350
- Accession number :
- edsair.doi.dedup.....efe7aa99360fd74692d3f67b323b8d10